# SDR CALA2021112302168

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,218 hours, 26,793 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Drain Line
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG DRAIN MAST HAS DRAIN LINE( A.C.O.C) CRACKED THRU TUBE OVER 180 DEGREES. LOCATED A BRAZED AREA. UPDATE TO SDR. REMOVED #2 ENGINE DRAIN MAST AND REPLACED IT WITH A NEW ONE
